# SDR TWAA9915202

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failred
- Location: R1 & R4 Doors
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHTS AT THE NUMBER 1 AND 4 DOORS, RT SIDE, WERE INOPERATIVE.  REPLACED THE BULB IN EACH.
